# SDR CALA2016072595585

- Difficulty date: July 24, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 62,060 hours, 25,482 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD EDP 1  LO PR WITH HYD G RESERVOIR LOW LEVEL AND LOW PRESSURE ECAM MESSAGES DISPLAYED.  CREW REPORT FLUID LEVEL AT ZERO, TURNED ENG 1 HYD PUMP IAW QRH AS SOON AS ECAM DISPLAYED.   FOUND THE ENG 1 PRESSURE LINE IN THE PYLON DAMAGED.  REMOVED AND REPLACED THE LINE IAW AMM 29-11-49. OPS & LEAK CHECKED GOOD.
